Translator Disclaimer
15 August 1997 Zeros and orthogonality of the Askey-Wilson polynomials for q a root of unity
Vyacheslav Spiridonov, Alexei Zhedanov
Duke Math. J. 89(2): 283-305 (15 August 1997). DOI: 10.1215/S0012-7094-97-08914-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.89 • No. 2 • 15 August 1997
Back to Top